HI, just wondering if anyone has any advice on heavy bursts of diarrhea, my partner finishd all treatment about13 months ago, sometimes he gets dumping and also late dumping but from Friday it just diarrhea every day several times, like to 10am and its happened a lot with stomach pains.
Is this just another thing you have to deal with or how do you know it relates to anything else? He has an appointment with surgeon in 2 weeks so I will discuss it then.
I am sorry to hear that your partner has been having diarrhoea since Friday and having stomach pains. It must be making him feel miserable.
Definitely a good idea to discuss with his surgeon in 2 weeks but I wonder whether it may be a good idea to give his GP a call this am to make sure nothing else is causing it?
Am just thinking that he has finished his treatment just over a year ago and although he does suffer from dumping and late dumping, this is a change in symptoms- its been going on for 5 days so could it be due to an infection or? Also am thinking of dehydration and whether he could be given something to help settle his tummy.
Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm
Diarrhoea is a common problem when the revised digestion can’t cope which what is coming its way. Debilitating and uncomfortable. Especially in the early days (the first three years post surgery ). But five days is more than a short term intolerance. Something needs to be reset. I’d definitely consult your GP. I know it’s not so easy to get an appointment but I’d get a pot from the gps reception and be armed with a stool sample which may speed things up!
I had steatorrhea for a while which is slightly different from diarrhoea. This cured itself in time. I started probiotics (Holland and Barrett acidophilus) which keeps things more or less under control these days.
Counting the days, making every day count.